# SDR SWAA022878

- Difficulty date: December 8, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 11,609 hours, 6,805 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 6525798
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, SWA SI 11038-55, LT ELEVATOR TAB NR 4 HINGE WORN.  REMOVED AND REPLACED LT ELEVATOR TAB NR 4 HINGE PER MM.
